# SDR DXTA2022112874820

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 7,404 hours, 4,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN TO THE LEFT OF EMERGENCY EXIT DOOR WILL NOT ILLUMINATE.   REMOVED AND REPLACED EMERGENCY LIGHT SIGN IAW CL350 AMM 33-51-01 OPS CHECK GOOD
